Covering symmetric supermodular functions by graphs

Benczúr, András and Frank, A. (1999) Covering symmetric supermodular functions by graphs. MATHEMATICAL PROGRAMMING, 84 (3). pp. 483-503.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:57
Last Modified: 11 Dec 2012 14:57
URI: http://eprints.sztaki.hu/id/eprint/2033

Update Item Update Item